MAUDE Adverse Event Report: GE HEALTHCARE AUSTRIA GMBH & CO OG; DIAGNOSTIC ULTRASOUND TRANSDUCER

GE HEALTHCARE AUSTRIA GMBH & CO OG; DIAGNOSTIC ULTRASOUND TRANSDUCER
Model Number IC9-RS
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported seeing a double image while using their ic9-rs diagnostic ultrasound probe to ge healthcare.It was concluded the ic9-rs diagnostic ultrasound probe was identified as having a component malfunction described in us-fda recall no.Z-0865-2024 initiated by ge healthcare on 29-dec-2023.The probe was in use and there was no impact to the patient.
 
Additional Manufacturer Narrative
Legal manufacturer: hcs kretz - tiefenbach 15 austria zipf oberosterreich, 4871 ge healthcare reported a field modification for this ic9-rs double image malfunction per 21 cfr 806 on 29-dec-2023. the us-fda recall number is z-0865-2024. customers were sent a letter explaining the issue and requesting the customer to perform an inspection test to determine if the probe is malfunctioning. ge healthcare has determined the cause of the malfunctioning probe to be a probe component.To correct this issue, ge healthcare has replaced this malfunctioning probe.

Brand Name
NA
Common Device Name
DIAGNOSTIC ULTRASOUND TRANSDUCER
Manufacturer (Section D)
GE HEALTHCARE AUSTRIA GMBH & CO OG
tiefenbach 15
zipf oberosterreich, 4871
AU  4871
Manufacturer (Section G)
GE HEALTHCARE AUSTRIA GMBH & CO OG
tiefenbach 15
zipf oberosterreich, 4871
AU   4871
Manufacturer Contact
karen hoffman
9900 w innovation dr
mail drop: a1060
wauwatosa, WI 53226
MDR Report Key21446455
Report Number8020021-2025-00067
Device Sequence Number7780545
Product Code ITX
UDI-Device Identifier00840682105026
UDI-Public(01)00840682105026(11)230817
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC9-RS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0865-2024
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient Weight71 KG